# SDR QR9R2024050200001

- Difficulty date: May 2, 2024
- Submitted: May 2, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 14723219692
- Aircraft time: 4,230 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: B521M1041201
- Condition: Broken
- Location: Copilots Door
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING HOVER TAXI, CO-PILOTS DOOR STRUT BROKE AT THE MOUNTING BRACKET THAT ATTACHES TO THE DOOR. REPLACED FITTING IAW MTC 20-03-02-410.
